0Item(s)
0 Items View Cart

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
Previous

Day Nurse Capsules 20s

Previous

Lemsip Cold & Flu Blackcurrant Sachets

Benylin Cold And Flu Max

Quick Overview

Benylin Cold and Flu Max help to relieve the symptoms of colds and flu. They provide fast and effective relief your headache, aches and pains, fever, sore throat and nasal congestion. These capsules contain paracetamol to ease pain and high temperatures, phenylephrine that works as a decongestant and caffeine that acts as a stimulant to ease fatigue and tiredness.

Availability: In stock

£3.09

Details

Benylin Cold and Flu Max help to relieve the symptoms of colds and flu. They provide fast and effective relief your headache, aches and pains, fever, sore throat and nasal congestion. These capsules contain paracetamol to ease pain and high temperatures, phenylephrine that works as a decongestant and caffeine that acts as a stimulant to ease fatigue and tiredness.

Additional Information

Ingredients Benylin Cold and Flu Max Strength Capsules contain: Paracetamol 500mg, Caffeine 25mg and Phenylephrine 6.1mg as the active ingredients. Other ingredients: Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Talc, Gelatin, Quinoline Yellow (E104), Titanium Dioxide (E171), Patent Blue V (E131) and Erythrosine (E127).
Pack Size 16 Capsules
Usages and Instructions Directions for taking Benylin Cold and Flu Max Strength Capsules: Adults, Elderly and Children over 12 years: Take two capsules every four hours as required. Do not take more than 8 capsules in any 24 hour period. Not suitable for children under 12 years of age.
Possible Side Effects Side effects relating to Benylin Cold and Flu Max Strength Capsules: This medicine can have side effects, like all medicines although these do not effect everyone and are usually mild. If you experience any of the following, stop using the medicine and seek immediate help: Allergic reactions including skin rashes (which may be severe and include blistering or peeling of the skin and itching) A few people have had hallucinations, but this is rare. An increase or decrease in heart rate. Increased blood pressure. There have been rare reports of blood disorders although these were not necessarily related to paracetamol. There have also been rare reports of liver or kidney damage following prolonged use of paracetamol. Difficulty passing water. Restlessness. Shakiness or anxiety. If you are unsure about anything, or experience side effects not listed here, talk to your doctor or pharmacist.
Warning Caution before taking Benylin Cold and Flu Max Strength Capsules: Do not use this medicine if: You have high blood pressure. You have severe heart disease. If you have ever had a bad reaction to any of the ingredients. If you are taking any other medicines containing paracetamol. If you are unsure about anything, speak to your doctor or pharmacist.
How To Take No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review